On the linear polarization constants of finite dimensional spaces (Russian)

In: Mathematische Nachrichten   ;  290 ,  16  ;  2017
  • ISSN:
  • Article (Journal)  /  Print

How to get this document?

We study the linear polarization constants of finite dimensional Banach spaces. We obtain the correct asymptotic behaviour of these constants for the spaces p d: they behave as d p if 1 ≤p ≤2 and as d if 2 ≤p <[infin]. For p =[infin] we get the asymptotic behaviour up to a logarithmic factor.

Table of contents – Volume 290, Issue 16

Show all volumes and issues

The tables of contents are generated automatically and are based on the data records of the individual contributions available in the index of the TIB portal. The display of the Tables of Contents may therefore be incomplete.

2434
Bohr radius for the punctured disk
Abu Muhanna, Yusuf / Ali, Rosihan M / Ng, Zhen Chuan | 2017
2444
Covering numbers of isotropic reproducing kernels on compact two‐point homogeneous spaces
Azevedo, Douglas / Barbosa, Victor S | 2017
2459
Square function estimates on layer potentials for higher‐order elliptic equations
Barton, Ariel / Hofmann, Steve / Mayboroda, Svitlana | 2017
2512
Classification of surfaces in a pseudo‐sphere with 2‐type pseudo‐spherical Gauss map
Bektaş, Burcu / Canfes, Elif Özkara / Dursun, Uğur | 2017
2524
On analyticity of the Lp‐Stokes semigroup for some non‐Helmholtz domains
Bolkart, Martin / Giga, Yoshikazu / Miura, Tatsu‐Hiko / Suzuki, Takuya / Tsutsui, Yohei | 2017
2547
On the linear polarization constants of finite dimensional spaces
Daniel Carando / Damián Pinasco / Jorge Tomás Rodriguez | 2017
2560
On Cartan's theorem for linear operators
Chen, Wei / Han, Qi / Qu, Jingjing | 2017
2567
Sections of the regular simplex – Volume formulas and estimates
Dirksen, Hauke | 2017
2585
Four‐dimensional contact CR‐submanifolds in S7(1)
Djorić, Mirjana / Munteanu, Marian Ioan / Vrancken, Luc | 2017
2597
On the bifurcation results for fractional Laplace equations
Dwivedi, G / Tyagi, J / Verma, R. B | 2017
2612
On spaces Cb(X) weakly K‐analytic
Ferrando, Juan Carlos / Ka̧kol, Jerzy / López‐Pellicer, Manuel | 2017
2619
Facets and volume of Gorenstein Fano polytopes
Hibi, Takayuki / Tsuchiya, Akiyoshi | 2017
2629
Strong maximal operator and singular integral operators in weighted Morrey spaces on product domains
Ho, Kwok‐Pun | 2017
2641
Chow ring of generic flag varieties
Karpenko, Nikita A | 2017
2648
A unified method for boundedness in fully parabolic chemotaxis systems with signal‐dependent sensitivity
Mizukami, Masaaki / Yokota, Tomomi | 2017
2661
Biconservative surfaces in BCV-spaces
Stefano Montaldo / Irene I Onnis / Apoena Passos Passamani | 2017
2673
Existence results for asymmetric fractional p-Laplacian problem
Ruichang Pei / Caochuan Ma / Jihui Zhang | 2017
2684
A family of surfaces with p g =q =2,K 2 =7 and Albanese map of degree 3
Roberto Pignatelli / Francesco Polizzi | 2017
2696
On tangential deformations of homogeneous polynomials
Wang, Zhenjian | 2017
2708
An alternative proof of lower bounds for the first eigenvalue on manifolds
Zhang, Yuntao / Wang, Kui | 2017
Cover Picture
| 2017